# SDR 2004F00058

- Difficulty date: January 15, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 112380022
- Condition: Inoperative
- Location: Nlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO NOSE WHEEL GEAR GREEN LIGHT INDICATION WAS OBSERVED WHEN LANDING GEAR WAS EXTENDED.  GEAR WAS CYCLED WITH SAME RESULTS, BUT 'RED' GEAR HANDLE LIGHT ILLUMINATED.  A/C RETURNED TO BASE.  UPON ARRIVAL, GEAR WAS EXTENDED WITH ALL PROPER INDICATIONS, THREE GREEN, NO RED.  CRASH/FIRE/RESCUE EQUIPMENT ON STANDBY, A/C LANDED SAFELY.  REPLACED NOSE GEAR ACTUATOR.  (M)
